# SDR R61A2024021500074

- Difficulty date: January 26, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000265
- Aircraft time: 33,583 hours, 24,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 17013633003
- Condition: Corroded
- Location: Frm 16 Lbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT TUB FITTING FOUND FR 16 LBL 46. MX REPLACED SUPPORT IAW SRM 51-43-03
